# SDR DALA2022070704741

- Difficulty date: July 6, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 65,458 hours, 8,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FAP MESSAGE 4R DOOR PRESSURE BOTTLE. CORRECTIVE ACTION: SVC'D DOOR 4R ASSIST BOTTLE PER A330 AMM 52-10. (8920347)
